# SDR IXXA0400084S

- Difficulty date: June 3, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE A-CHECK INSPECTION, FOUND ALT. CARGO COMPT FITTING CRACKED AT STA 1260.000.  REPAIRS WERE ACCOMPLISHED BY PERFORMING MAJOR REPAIRS IAW SRM 53-1-0 PAGE, PAIR SPECIFICATION NR 2003-05M DWG NR 3350223, REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1, TRIMMED FOR CRACKED FITTING REMOVAL IAW SRM 53-2-2 FIG 10, REMOVED CRACKED FITTING IAW SRM 51-1-20D PAGE 21, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, FABRICATED STANDARD LONGERON SPLICE, (TR NR 53-193 MARCH 15/04) DWG SR08530009, FABRICATED FITTING, IAW SRM REPAIR SPECIFICATION PART 08-00-02102, SRM 53-2-2 FIG 10M CLEANED, TREATED AND PRIMED STANDARD LONGERON SPLICES & FITTING WITH FASTENERS IAW DC8 SRM 51-1-20D PAGE 9.
